J. Phys. I France
Volume 6, Numéro 11, November 1996
Page(s) 1435 - 1450
DOI: 10.1051/jp1:1996156
J. Phys. I France 6 (1996) 1435-1450

Magnetization and Overlap Distributions of the Ferromagnetic Ising model on the Cayley Tree

R. Mélin1, 2

1  Centre de Recherches sur les Très Basses Températures UPR 5001 CNRS, 25 avenue des Martyrs, BP 166X, 38042 Grenoble Cedex, France
2  NEC Research Institute, 4 Independence Way, Princeton, NJ-08540, USA

(Received 20 May 1996, revised 11 July 1996, accepted 29 July 1996)

We analyze the magnetization and the overlap distributions on the ferromagnetic Cayley tree. Two quantities are investigated: the asymptotic scaling of all the moments of the magnetization and overlap distributions, as well as the computation of the fractal dimension of the magnetization and overlap probability measures.

© Les Editions de Physique 1996